Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Guy David and Stephen Semmes
Title: Analysis of and on uniformly rectifiable sets
Additional book information: Math Surveys Monographs, vol. 38, Amer. Math. Soc., Providence, RI, 1993, xii + 356 pp., US$98.00. ISBN 0-8218-1537-7.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Pertti Mattila
Journal: Bull. Amer. Math. Soc. 32 (1995), 322-325
DOI: https://doi.org/10.1090/S0273-0979-1995-00588-4